# SDR USAA2011052600002

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367300600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 131JF BETWEEN FR31 TO FR34 & BETWEEN Y765 TO Y970.8.  REPLACED FLOOR PANEL 131JF IAW A320 SRM 53-02-00 & MCGILL IRM 9701 REV G.
